On Weakly Singular Versions of Discrete Nonlinear Inequalities and Applications
Kelong Cheng,
Chunxiang Guo and
Qingke Zeng
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
Some new weakly singular versions of discrete nonlinear inequalities are established, which generalize some existing weakly singular inequalities and can be used in the analysis of nonlinear Volterra type difference equations with weakly singular kernels. A few applications to the upper bound and the uniqueness of solutions of nonlinear difference equations are also involved.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/795456.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/795456.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:795456
DOI: 10.1155/2014/795456
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().